# SDR UALA2010082703181

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 39,541 hours, 15,505 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME 46, LT CABIN FOR EXPANSION JOINT BOLT SHEARED.  BOLT REPLACED AND AREA INSPECTED IAW NTM.
